Markov death process modelling and analysis of binary data

Faddy M.J. (1998) Markov death process modelling and analysis of binary data. Statistics and Probability Letters, 40 1: 9-13.

Author Faddy M.J.
Title Markov death process modelling and analysis of binary data
Journal name Statistics and Probability Letters   Check publisher's open access policy
ISSN 0167-7152
Publication date 1998-09-01
Sub-type Article (original research)
Volume 40
Issue 1
Start page 9
End page 13
Total pages 5
Subject 1804 Statistics, Probability and Uncertainty
2613 Statistics and Probability
Abstract It is shown that any discrete distribution with finite support has a representation in terms of a general Markov death process with transition rates μi (i≥0), the binomial distribution corresponding to a linear sequence of these μi. Accordingly, log-linear forms for μi/i will provide generalisations of the binomial distribution. Such modelling is illustrated with reference to published data-sets on surviving foetuses in animal pregnancies, where models are constructed which fit the data reasonably well and offer useful interpretations in terms of the actual process of foetal death.
Keyword Binary data
Log-linear modelling
Markov processes
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 05:23:24 EST by System User